# SDR ASOA201000340

- Difficulty date: February 25, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 CROSSBEAM REQUIRES REMOVAL FOUND CORROSION.  REMOVED LT 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  PICKED UP FASTENERS HOLES IN NEW FS 280 LT CROSSBEAM FOR SOLID RIVETS AND LOCK FASTENERS IAW SRM 51-42-05-001-001-A01 & 51-42-06-001-001-A01.   INSTALLED LT 280 BEAM.  OK TO INSTALL. INSTALLED 280 BEAM IAW SRM 51-42-06-001-001-A01.
